# SDR AALA201705199037

- Difficulty date: May 7, 2017
- Submitted: May 22, 2017
- Operation: Air carrier
- Aircraft: N678AW
- Make and model: Airbus A320-232
- Aircraft serial: 2482
- Aircraft time: 42,037 hours, 15,422 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Part number: D5598141300400
- Condition: Worn
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXCESSIVE PLAY ON ELEVATOR HINGE ARM NR 4. REPLACED THE HINGE ARM FITTING IAW AMM 55-16-42.
